Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Z/m-graded Lie algebras and perverse sheaves, I

Z/m-graded Lie algebras and perverse sheaves, I

Thumbnail Image
Download
Name

S1088-4165-2017-00500-0.pdf

Size

513.25 KB

Format

Adobe PDF

Checksum (MD5)

0a4a323f344a4d2aa76407d7c8cc2288

Download all files submitted through automated deposit
sword-2018-05-24.original.zip (446.99 KB)
Author(s)
Lusztig, George
•
Yun, Zhiwei
Date Issued
September 2017
Journal
Representation Theory of the American Mathematical Society
Publisher
American Mathematical Society (AMS)
Citation
Lusztig, George, and Zhiwei Yun. “Z/m-Graded Lie Algebras and Perverse Sheaves, I.” Representation Theory of the American Mathematical Society 21, no. 12 (September 14, 2017): 277–321.
Version
Final published version
Abstract
We give a block decomposition of the equivariant derived category arising from a cyclically graded Lie algebra. This generalizes certain aspects of the generalized Springer correspondence to the graded setting.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/115956
DOI of Published Version
https://doi.org/10.1090/ERT/500
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.